# SDR UIEA2018061901200

- Difficulty date: June 18, 2018
- Submitted: June 20, 2018
- Operation: Air carrier
- Aircraft: N1511A
- Make and model: Boeing 767383
- Aircraft serial: 24318
- Aircraft time: 98,111 hours, 15,353 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Not Reported
- Condition: Malfunctioned
- Location: Start System
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ENGINE START WITH START VALVE OPEN DUCT PRESSURE ONLY REACHES 19 PSI ON RIGHT ENGINE AND 20 PSI ON LEFT. 25 PSI IS REQUIRED. PERFORMED ENGINE RUN. OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME IAW AMM 71-00-00-715-016-000.
